# SDR AALA202504089917

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EVACUATION BUTTON NOT RESETTING. MAINTENANCE CLEANED L3 DOOR ELECTRICAL CONNECTOR OF 2064VU5 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
